Alert archive / Delaware / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

August 28, 2013Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 28, 2013, 8:42 PM EDT for Kent County, Delaware. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2013, 8:42 PM EDT (00:42 UTC)
Expired
Aug 28, 2013, 9:45 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 22 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WWUS81 KPHI 290042
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT WED AUG 28 2013

DEZ002-290145-
KENT DE-
842 PM EDT WED AUG 28 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 840 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENT ACRES...MOVING
SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR MAGNOLIA AROUND 850 PM...BOWERS AROUND 900
PM...HARRINGTON AROUND 910 PM AND BIG STONE BEACH AROUND 920 PM.

LAT...LON 3885 7561 3916 7565 3927 7546 3920 7538
      3915 7540 3906 7539 3901 7532 3893 7530
      3893 7531 3895 7531 3896 7539 3893 7540

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:38 PM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, Aug 28, 3:38 PM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT WED AUG 28 2013

.SYNOPSIS...
A WEAK COLD FRONT WILL CONTINUE TO MOVE IN FROM THE NORTH-NORTHWEST
TONIGHT WHILE A SURFACE LOW PRESSURE SYSTEM MOVES SOUTHEAST ACROSS
THE FRONT TODAY. HIGH PRESSURE SHOULD BASICALLY BE IN CONTROL
THURSDAY AND FRIDAY BEFORE A RETURN FLOW SETS UP AND PUSHES A WARM
FRONT IN FROM THE SOUTHWEST. A COLD FRONT IS EXPECTED TO MOVE IN
FROM THE NORTHWEST ON TUESDAY AND MAY HUG THE COAST A BIT BEFORE
HIGH PRESSURE HELPS TO KICK IT TO OUR EAST.
&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AT MID AFTERNOON, THE PRIMARY AREA OF CONVECTION IN OR NEAR OUR
REGION WAS LOCATED ALONG AND OFF THE COASTS OF SOUTHERN NEW JERSEY
AND DELAWARE. SHOWERS WERE SCATTERED THROUGHOUT THE REMAINDER OF OUR
FORECAST AREA. RAINFALL RATES WERE TRENDING DOWNWARD. WHILE THERE
WAS STILL SOME LIGHTNING IN THE CONVECTIVE COMPLEX ALONG AND OFF THE
COAST AND IN AREAS TO OUR NORTHEAST, LITTLE OR NO LIGHTNING WAS
OCCURRING IN EASTERN PENNSYLVANIA AND NORTHEASTERN MARYLAND, AS WELL
AS IN MOST OF DELAWARE AND NEW JERSEY.

THE WATER VAPOR SATELLITE IMAGERY WAS SHOWING DRY AIR NOSING DOWN
FROM THE NORTHERN GREAT LAKES INTO NORTHWESTERN PENNSYLVANIA. THE
DRY AIR WILL CONTINUE TO WORK ITS WAY TOWARD AND OVER OUR REGION
THIS EVENING AND OVERNIGHT IN THE NORTHWESTERLY MID LEVEL FLOW. AS A
RESULT, WE ARE ANTICIPATING A DECREASING POTENTIAL FOR PRECIPITATION
AS WE GO THROUGH THE EVENING HOURS. THE CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL LOWER GRADUALLY FROM NORTHWEST TO SOUTHEAST.

EVEN THOUGH DRY AIR WILL ADVECT OVERHEAD FROM THE NORTHWEST THERE
SHOULD BE A FAIR AMOUNT OF LINGERING LOW LEVEL MOISTURE IN OUR
REGION FOR TONIGHT, ESPECIALLY IN AND NEAR THOSE AREAS THAT RECEIVED
MODERATE TO HEAVY RAINFALL TODAY. AS A RESULT, WE ARE EXPECTING LOW
CLOUDS TO FORM TONIGHT ALONG WITH SOME FOG. DENSE FOG MAY BE
SOMEWHAT LIMITED WITH A NORTHEASTERLY WIND AROUND 5 TO 10 MPH
EXPECTED TO DEVELOP.

THE LOW LEVEL MOISTURE SHOULD KEEP TEMPERATURES FROM DROPPING BELOW
THE UPPER 60S AND LOWER 70S IN THE CENTRAL AND SOUTHERN PARTS OF OUR
FORECAST AREA. WE MAY SEE MINIMUM TEMPERATURES IN THE LOWER AND
MIDDLE 60S ACROSS THE NORTH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE MORNING LOW CLOUDS AND FOG ARE EXPECTED TO DISSIPATE GRADUALLY
BETWEEN DAYBREAK AND MID MORNING ON THURSDAY. THE SKY IS FORECAST TO
REMAIN AT LEAST PARTLY CLOUDY THROUGH THE DAY. HOWEVER, THERE SHOULD
BE ENOUGH SUNSHINE TO ALLOW TEMPERATURES TO RISE INTO THE 80S AT
MOST LOCATIONS.

IT APPEARS AS THOUGH THERE MAY BE JUST ENOUGH INSTABILITY TO POP
SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ON THURSDAY
AFTERNOON, MAINLY IN EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE MID-LEVEL RIDGING THAT HAD KEPT US IN THE RING OF FIRE POSITION
WILL CONTINUE TO RETROGRADE THROUGH A MAJORITY OF THE LONGTERM. A
MEAN TROUGH WILL DEVELOP ACROSS THE REGION BY LATER IN THE WEEKEND
AS A FEW MORE EMBEDDED SHORTWAVES TRAVERSE OUR NECK OF THE WOODS
THROUGH THE LABOR DAY WEEKEND.

WE SHOULD CONTINUE SOMEWHAT QUIETER WEATHER ON FRIDAY WITH WEAK HIGH
PRESSURE IN CONTROL OF OUR AREA. THE BEGINS TO BREAK DOWN AS A
SHORTWAVE EJECTS OUT OF THE GREAT LAKES AND PUSHES ACROSS TO OUR
NORTH. AT THIS POINT WE HAVE NOT YET FULLY DEVELOPED THE TROUGH SO
IT APPEARS THAT A MORE ZONAL-ISH FLOW WILL PREVAIL AND COULD KEEP
MOST OF THE ENERGY WELL TO OUR NORTH ALONG WITH THE BETTER CHANCES
FOR MORE SHOWERS. RECENTLY THE TIMING IN THE MODELS WITH THESE
SHORTWAVES HAS BEEN SEVERAL HOURS TOO SLOW SO HAVE SPED UP THE
ARRIVAL OF ANY SHOWERS INTO FRIDAY NIGHT, MAINLY CONFINED TO OUR
NORTHERN MOST ZONES.

A WEAK RETURN FLOW SETS UP ON SATURDAY AHEAD OF AN APPROACHING WARM
FRONT TIED TO A SURFACE LOW IN THE MID-WEST. WITH MORE ENERGY IN THE
MID-LEVELS MOVING THROUGH WE STILL HAVE CHANCES FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN THE AFTERNOON. WARM FRONT WILL LIFT
THROUGH LATER SATURDAY NIGHT AND SHOULD RESIDE TO OUR NORTH BY
SUNDAY AFTERNOON. AGAIN WE HAVE CHANCE POPS FORECASTED FOR
OVER-RUNNING PRECIPITATION AND ISOLATED CONVECTION. THIS WILL THEN
PLACE US IN THE WARM SECTOR ON SUNDAY AND MONDAY WHILE THE ENSUING
PRE-FRONTAL TROUGH AND COLD FRONT NEAR FROM THE WEST ON MONDAY.

BY THIS POINT IN TIME ENOUGH ENERGY WILL HAVE BEEN PUMPED INTO THE
GREAT LAKES REGION THAT THE MID-LEVEL TROUGH CARVES OUT ITS TERRITORY. THIS
WILL HELP TO KEEP WARM MOIST AIR FLOWING INTO THE REGION FROM THE
SOUTHWEST AND ALSO HELPS TO SLOW THE MOVEMENT OF THE FRONT DOWN A
BIT, ESPECIALLY AS IT ENTERS INTO OUR REGION. WE KEEP CHANCE POPS IN
OUR ZONES ON MONDAY AND MOST OF TUESDAY DUE TO THE EXPECTED SLOWING
OF THE FRONT. ONCE THE FRONT AND MID-LEVEL TROUGH CLEARS THE AREA BY
TUESDAY NIGHT A COOLER LESS HUMID NORTHWEST FLOW KICKS BACK IN
DRYING US OUT.

TEMPERATURES THROUGH THE LONGTERM START AROUND NORMAL AND MAY CLIMB
ABOVE NORMAL LATE IN THE WEEKEND BEHIND THE WARM FRONT. ONCE THE
COLD FRONT PUSHES THROUGH NEXT WEEK WE SHOULD DROP BACK BELOW NORMAL
FOR THIS TIME OF THE YEAR.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL CONTINUE TO VARY BETWEEN VFR AND MVFR INTO THE EARLY
EVENING WITH BRIEF IFR CONDITIONS POSSIBLE IN SHOWERS AND ISOLATED
THUNDERSTORMS. BEING THAT ONLY ISOLATED THUNDERSTORMS ARE
ANTICIPATED THERE WILL BE NO MENTION MADE IN THE TAFS. THE POTENTIAL
FOR RAIN IS EXPECTED TO DIMINISH GRADUALLY FROM NORTHWEST TO
SOUTHEAST IN OUR REGION DURING THE LATE AFTERNOON AND EVENING HOURS.

MAINLY VFR CONDITIONS ARE EXPECTED FOR A TIME THIS EVENING WITH LOW
CLOUDS AND AREAS OF FOG EXPECTED TO DEVELOP FOR LATE TONIGHT DUE TO
THE LINGERING LOW LEVEL MOISTURE. IFR CEILING AND VISIBILITY VALUES
ARE POSSIBLE. THE LOW CLOUDS AND FOG ARE FORECAST TO DISSIPATE
GRADUALLY BETWEEN 1200Z AND 1500Z ON THURSDAY. MAINLY VFR CONDITIONS
ARE ANTICIPATED FOR LATE THURSDAY MORNING AND THURSDAY AFTERNOON.
HOWEVER, THERE REMAINS A LOW CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS, ESPECIALLY AROUND KRDG AND KABE.

THE WIND WILL BE MAINLY LESS THAN 10 KNOTS THROUGH THE TAF PERIOD.
THE DIRECTION WILL FAVOR THE SOUTHEAST AND EAST INTO THIS EVENING
BEFORE BACKING TOWARD THE NORTHEAST LATE TONIGHT. A NORTHEAST TO
EAST WIND IS EXPECTED FOR THURSDAY.

OUTLOOK...
THURSDAY NIGHT...MAINLY VFR WITH LIGHT GROUND FOG POSSIBLE...MVFR RESTRICTIONS.

FRIDAY - FRIDAY NIGHT...MAINLY VFR. CHANCE OF SHOWERS AND
THUNDERSTORMS WELL NORTH OF PHL IN THE AFTERNOON AND EVENING.

SATURDAY THROUGH MONDAY...MOSTLY VFR. EARLY MORNING FOG POSSIBLE AT
A MAJORITY OF THE TERMINALS. AFTERNOON SHOWERS AND THUNDERSTORMS
POSSIBLE EACH DAY.

&&

.MARINE...
WEAK LOW PRESSURE APPROACHING FROM THE NORTHWEST IS FORECAST TO PASS
OFF THE VIRGINIA COAST TONIGHT. HIGH PRESSURE SHOULD FOLLOW FOR
THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW
THE SMALL CRAFT ADVISORY CRITERIA.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS THROUGH THE
OUTLOOK PERIOD. WEAK HIGH PRESSURE WILL MOVE TOWARDS OUR EAST ON
SATURDAY ALLOWING A RETURN FLOW AND WARM FRONT TO MOVE UP FROM THE
SOUTH-SOUTHWEST. A COLD FRONT WILL THEN MOVE THROUGH BY TUESDAY WITH
WINDS BACKING TOWARDS THE WEST-NORTHWEST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
Hazardous weather outlook, Aug 28, 3:41 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT WED AUG 28 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-291945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
341 PM EDT WED AUG 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-291945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT WED AUG 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 28, 3:06 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT WED AUG 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            ALLENTOWN               40.59N  75.48W
08/28/2013                   LEHIGH             PA   COUNTY OFFICIAL

            FLOODING ALONG ROUTE 309 CLOSED AN INTERSECTION.

0110 PM     FLASH FLOOD      GLOUCESTER CITY         39.89N  75.12W
08/28/2013                   CAMDEN             NJ   DEPT OF HIGHWAYS

            FLOODING ALONG I-76 AND US 130.

&&

EVENT NUMBER PHI1300395 PHI1300396

GAINES
Local storm report, Aug 28, 4:53 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT WED AUG 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            ALLENTOWN               40.59N  75.48W
08/28/2013                   LEHIGH             PA   COUNTY OFFICIAL

            FLOODING ALONG ROUTE 309 CLOSED AN INTERSECTION.

0110 PM     FLASH FLOOD      GLOUCESTER CITY         39.89N  75.12W
08/28/2013                   CAMDEN             NJ   DEPT OF HIGHWAYS

            FLOODING ALONG I-76... ROUTE 42 AND US 130.

&&

EVENT NUMBER PHI1300395 PHI1300396

GAINES
Special weather statement, Aug 28, 5:43 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 PM EDT WED AUG 28 2013

DEZ001-MDZ008-PAZ101-102-282245-
CECIL MD-EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
543 PM EDT WED AUG 28 2013

...STRONG THUNDERSTORMS WILL AFFECT CECIL...CENTRAL NEW CASTLE AND
SOUTHWESTERN CHESTER COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL...CHESTER
AND NEW CASTLE COUNTIES AT 538 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3980 7604 3980 7557 3965 7556 3962 7560
      3960 7560 3959 7559 3964 7557 3950 7556
      3946 7558 3943 7556 3940 7556 3938 7605
      3944 7600 3946 7602 3951 7599 3955 7605

FORECASTER: AMC
Special weather statement, Aug 28, 8:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT WED AUG 28 2013

DEZ002-290145-
KENT DE-
842 PM EDT WED AUG 28 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 840 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENT ACRES...MOVING
SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MAGNOLIA AROUND 850 PM...BOWERS AROUND 900
PM...HARRINGTON AROUND 910 PM AND BIG STONE BEACH AROUND 920 PM.

LAT...LON 3885 7561 3916 7565 3927 7546 3920 7538
      3915 7540 3906 7539 3901 7532 3893 7530
      3893 7531 3895 7531 3896 7539 3893 7540

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:35 AM EDTSmall Craft AdvisoryPHI24 hr

Nearby

Special Weather Statements in Delaware, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.